MathSciNet Relay Station
MathSciNet bibliographic data
MR2248893 93E20 (93B36)
Yang, F.; Wang, Z.; Ho, D. W. C. Robust mixed $H_2/H_\infty$ control for a class of nonlinear stochastic systems. IEE Proc. Control Theory Appl. 153 (2006), no. 2, 175–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement